# SDR FDEA201201240316

- Difficulty date: January 24, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N692FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 878
- Aircraft time: 6,715 hours, 3,586 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: C20524110B
- Part serial: U1828
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

TIRE BLOWN OUT DURING LANDING. PERFORMED INSPECTION AFTER BRAKE OVERHEAT AS PER AMM 05-51-16-00 STEP C2.  REMOVED AND REPLACED WHEELS AND BRAKES IAW AMM 12-37-32 AND AMM 32-42-27
